Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 78607, 10 pages
http://dx.doi.org/10.1155/DDNS/2006/78607

Permanence for a class of nonlinear difference systems

1School of Mathematical Science and Computing Technology, Central South University, Changsha, Hunan 410075, China
2Department of Applied Mathematics, University of Western Ontario, London, ON, Canada N6A 5B7

Received 22 January 2006; Accepted 13 March 2006

Copyright © 2006 Binxiang Dai and Xingfu Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Binxiang Dai and Xingfu Zou, “Permanence for a class of nonlinear difference systems,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 78607, 10 pages, 2006. https://doi.org/10.1155/DDNS/2006/78607.